# SDR AUS20030099

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Connector
- Part number: 4016
- Condition: Damaged
- Location: Mlg
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR OLEO CONNECTOR DISTORTED. OLEO CONNECTORRETAINS THE UNDERCARRIAGE SPRING AND SECURES THE OLEO ASSEMBLY TO THE FUSELAGE. FOLLOWING DISASSEMBLY, THE OLEOS WERE FOUND TO BE LOW ON OIL. THE AN6-21 BOLTS USED TO SECURE THE STRUT TO THE FUSELAGE WERE BENT THROUGH APPROXIMATELY 20 DEGREES. THE TWO OLEO O-RINGS IN EACH UNIT SHOWED EVIDENCE OF DAMAGE DURING ASSEMBLY. THE LOWER LEFT UNDERCARRAIGE "A" FRAME ATTACHMENT BEARING PNO SBG 65 WAS SHATTERED FROM SEIZING DUE LACK OF LUBRICATION.
